# SDR SWAA2020061090821

- Difficulty date: June 9, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 66,741 hours, 39,272 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA SAYS 'THE RT REAR SERVICE DOOR SLIDE HAS TO MUCH HANGING OUT OF THE COVER.  RESECURED AFT SERVICE SLIDE PER AMM 25-66-01.
